# SDR SROM200600018

- Difficulty date: November 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,755 hours, 46,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OWNER REQUEST FOR REPLACEMENT OF FUSELAGE SKIN BS 907 - 1016, STR 20L - 25L (P/N 65C80736-834) TO ELIMINATE PREVIOUS PERMANENT AND TEMPORARY SKIN REPAIRS, DISCOVERED NON-STANDARD REPAIR AT BS992.80, STR 20L IDENTIFIED AS A CUTOUT IN THE ADJACENT UPPER SKIN.  INSTALLED NEW REPAIR PER BOEING REPAIR INSTRUCTION 1-248459651-6, REFERENCE BOEING ISSUED FAA FORM 8100-9, DATED 30 NOV 2006.
